# SDR DLM88050456

- Difficulty date: August 16, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 43,754 hours, 34,487 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Lock
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED HARD SURFACE OF RUNWAY AND TAXIED MOMENTARILY THROUGH GRASS AREA.  ALL ENGINE INDICATIONS NORMAL.  ON LANDING ROLLOUT, BRAKING SEEMED INEFFECTIVE.  CLEANED NLG AND FUSELAGE.  PERFORMED HIGH ENERGY INSP.  NO EVIDENCE OF HIGH ENERGY STOP CONDITION NOTED.  PERFORMED HIGH DRAG/SIDE LOAD INSP PER M/M.  NO ITEMS NOTED.  FURTHER CHECKS AND TROUBLESHOOTING CURRENTLY IN PROGRESS.
